# SDR FDEA201507142211

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT STATION 535, LONGERON 19L FOUND DAMAGED.  MAIN DECK DAMAGED FRAME REPAIRED IAW SRM 53-20-07-2R FIGURER 202 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
